Skip to Main content Skip to Navigation
Journal articles

About saddle values of a class of convex-concave functions

Document type :
Journal articles
Complete list of metadata

https://hal.univ-antilles.fr/hal-00816722
Contributor : User Unknown Connect in order to contact the contributor
Submitted on : Monday, April 22, 2013 - 6:47:42 PM
Last modification on : Tuesday, August 2, 2022 - 3:50:10 AM

Identifiers

Citation

Abdellatif Moudafi. About saddle values of a class of convex-concave functions. Optimization, Taylor & Francis, 1994, 30 (1), pp.1-14. ⟨10.1080/02331939408843968⟩. ⟨hal-00816722⟩

Share

Metrics

Record views

41